# SDR SWIA201332519

- Difficulty date: January 1, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 26,694 hours, 22,423 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PULLED GEAR HANDLE TO UP POSITION.  GEAR REMAINED DOWN WITH 3 GREEN INDICATION.  RECEIVED PARKING BRAKE SOV FAIL CAUTION MESSAGE, AND INBOARD ANTI-SKID CAUTION MESSAGE.  RECYCLED GEAR HANDLE, GEAR CAME UP; CAUTION MESSAGE WENT AWAY.  (FLT 5252)  PERFORMED GEAR SWINGS IN HANGAR WITH NO FAULTS NOTED.  PERFORMED GEAR DISAGREE TEST - FAILED.  REPLACED GEAR HANDLE.  P/N 7-45502-5  S/N ON: NOT SERIALIZED S/N OFF: 0861
